# SDR CALA2017050501253

- Difficulty date: May 5, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 103,558 hours, 16,108 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 6898
- Condition: Odor
- Location: Galley
- Part time: 2,481 hours, 349 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY OVEN 106 HAS ELECTRICAL BURNING SMELL.  REMOVED AND REPLACED OVEN POS 106 IN FWD GALLEY. OPS CHK GOOD.
